Differential and Integral Equations

Existence and regularity for a class of non-uniformly elliptic equations in two dimensions

Cristina Trombetti

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove some existence and regularity results for solutions of equations in the form $ -\mathrm{div}(a(x,u) \nabla u) = f$, where $a(x,s) : \Omega \times {\mathbb R} \rightarrow {\mathbb R}$ is a bounded Carath\'eodory function satisfying the inequality $a(x,s)\ge (1+|s|)^{-\theta}$ with $0 \leq \theta \leq1$ and $\Omega$ is a bounded open set of ${\mathbb R}^2$.

Article information

Source
Differential Integral Equations Volume 13, Number 4-6 (2000), 687-706.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356061245

Mathematical Reviews number (MathSciNet)
MR1750046

Zentralblatt MATH identifier
0980.35054

Subjects
Primary: 35J70: Degenerate elliptic equations
Secondary: 35B45: A priori estimates

Citation

Trombetti, Cristina. Existence and regularity for a class of non-uniformly elliptic equations in two dimensions. Differential Integral Equations 13 (2000), no. 4-6, 687--706. https://projecteuclid.org/euclid.die/1356061245.


Export citation